An isoperimetric inequality in 3
Annales de l'I.H.P. Analyse non linéaire, Volume 4 (1987) no. 4, p. 297-305
@article{AIHPC_1987__4_4_297_0,
     author = {Esteban, Maria Jesus},
     title = {An isoperimetric inequality in $\mathbb{R}3$},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {4},
     number = {4},
     year = {1987},
     pages = {297-305},
     zbl = {0641.49028},
     mrnumber = {917739},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1987__4_4_297_0}
}
Esteban, Maria J. An isoperimetric inequality in $\mathbb{R}3$. Annales de l'I.H.P. Analyse non linéaire, Volume 4 (1987) no. 4, pp. 297-305. http://www.numdam.org/item/AIHPC_1987__4_4_297_0/

[BC1] H. Brezis and J.M. Coron, Multiple Solutions of H-Systems and Rellich's Conjecture, Comm. Pure Appl. Math., Vol. 37, 1984, pp. 149-187. | MR 733715 | Zbl 0537.49022

[BC2] H. Brezis and J.M. Coron, Large Solutions for Harmonic Maps in Two Dimensions, Comm. Math. Phys., Vol. 92, 1983, pp. 203-215. | MR 728866 | Zbl 0532.58006

[E1] M.J. Esteban, Existence of Symmetric Solutions for the Shyrme's Problem (To appear in Ann. Mat. Pura ed Appl.). | Zbl 0631.49020

[E2] M.J. Esteban, A Direct Variational Approach to Skyrme's Model for Meson Fields, Comm. Math. Phys., Vol. 105, 1986, pp. 571-591. | MR 852091 | Zbl 0621.58035

[F] H. Federer, Geometric Measure Theory, Springer-Verlag, 1969. | MR 257325 | Zbl 0176.00801

[H] S. Hilderbrandt, On the Plateau Problem for Surfaces of Constant Mean Curvature, Comm. Pure Appl. Math., Vol. 23, 1970, pp. 97-114. | MR 256276 | Zbl 0181.38703

[SK] T.H.R. Skyrme, A Non-Linear Field Theory, Proc. Roy. Soc. A, Vol. 260, 1961, pp. 127-138. | MR 128862 | Zbl 0102.22605

[ST] M. Struwe, Nonuniqueness in the Plateau Problem for Surfaces of Constant Mean Curvature, preprint. | MR 823116

[W] H. Wente, An Existence Theorem for Surfaces of Constant Mean Curvature, J. Math. Anal. Applic., Vol. 26, 1979, pp. 318-344. | MR 243467 | Zbl 0181.11501